# SDR CALA2025082908280

- Difficulty date: August 27, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N27477
- Make and model: Boeing 737924ER
- Aircraft serial: 31647
- Aircraft time: 37,665 hours, 13,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS OUT ROWS 9-14 TROUBLESHOT IAW WDM 33-51-21-7.  REPLACED THE M2503 BATTERY PACK AND POWER SUPPLY IAW AMM 33-51-06-960-805. OPS CHECKED GOOD.
